MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM WITH BARDEX® LUBRICATH TEMP SENSING FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM WITH BARDEX® LUBRICATH TEMP SENSING FOLEY TRAY
Model Number A119416M
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that when the foley tray was opened there was a certain smell of "melted plastic".It was stated that one of the foley was melted to the tray.It was also reported that the issue happened with two trays from the same lot# and when the third tray was opened from a different lot, there was no issue.Per additional information received via mail on (b)(6) 2022, it was reported that the melted foley was stuck to the tray so it was not used on patient.
 
Event or Problem Description
It was reported that when the foley tray was opened there was a certain smell of "melted plastic".It was stated that one of the foley was melted to the tray.It was also reported that the issue happened with two trays from the same lot# and when the third tray was opened from a different lot, there was no issue.Per additional information received via mail on 13dec2022, it was reported that the melted foley was stuck to the tray so it was not used on patient.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿operator error¿.It is unknown whether the device had met relevant specifications.Based on patient code 2645 the product was not used on the patient.It was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required because a review of the label could not have prevented this issue.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM WITH BARDEX® LUBRICATH TEMP SENSING FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15996343
Report Number1018233-2022-09597
Device Sequence Number17679977
Product Code EZC
UDI-Device Identifier00801741073700
UDI-Public(01)00801741073700
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberA119416M
Device Catalogue NumberA119416M
Device Lot NumberNGGV5301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown